# SDR AALA20100919TUL05

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY MOUNT HOLES OVERSIZED AT STATION 160 AT RIGHT BUTTLINE 45 TO 51 THROUGH FLOORBEAM.  INSTALLED REPAIR STRAP ON TOP OF FLOORBEAM STATION 160 RIGHT BUTTLINE 42 TO 58 PER EA MD80-53-013020.
